Paralink Paralink Paracetamol Suppositories 500mg 10 Pack

€11.50

Code 902424


Add to Basket
Product Info

Paralink Suppositories are painkillers for adults and children over 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories. Paracetamol fights against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu.

You Must Be Aged Over 18 Years to Purchase This Product.  MAXIMUM order quantity of TWO packets per order.

Do not take with any other paracetamol products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

How To Use

Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards.

Children 6 – 12 years (2-40 kg) use 1 suppository.

Adults and children over 12 years use 2 suppositories.

Leave at least 6 hours between doses and do not give more than 4 doses in any 24-hour period.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Active Ingredients

Each suppository contains 500mg of paracetamol. Other ingredients are hard fat and macrogol stearate. 

Delivery Info

Deliveries in Republic Of Ireland and Northern Ireland

Next day delivery is not guaranteed at this time, although we are working extremely hard to process all orders as fast as possible. Most orders placed before 2pm on a weekday will be delivered next working day.

Deliveries To England, Scotland and Wales

Deliveries to these UK addresses are continuing as normal via Royal Mail Tracked 48 service.

International Deliveries Outside of Ireland and UK and Canada

Postal networks around the world have been severely impacted by the Covid-19 crises. As a result, most countries are no longer accepting incoming international mail. As a result, we unfortunately have to withdraw the option to select these countries as a delivery address.

For more information read our Delivery information page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Paralink Suppositories are painkillers for adults and children over 6 years. These fast acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories. Paracetamol fights against pain such as headache, muscle pain, backache, toothache and period pain. Paralink Suppositories are inserted into the back passage (rectum) and are recommended for adults and children over 6 years who may have difficulty taking paracetamol orally.  

Who can use?

This medicine can be used adults and children over 6 years old.

How to use?

Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards.

Children 6 – 12 years (2-40 kg) use 1 suppository.

Adults and children over 12 years use 2 suppositories.

Leave at least 6 hours between doses and do not give more than 4 doses in any 24-hour period.

 If you are pregnant or breast-feeding.

If you are pregnant, think you may be pregnant ask your doctor’s advice before using this medication.

Driving and using machines.

This medication should not affect your ability to drive or use machines.

Common side effects.

There are no common side effects associated with this medication however if you experience any side effects please contact your doctor right away.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

 

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty